# SDR IPXA2020022655488

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Part number: A5351012920000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGL/H WING LWR L/E PANEL 513AB CUT-OUT FLANGE CRACKEDREPAIRED IAW SRM 53-15-63
